Publications "Park, Ji-won"

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Item Type | Year | No Grouping
Number of items: 1.

Article in a journal

Volltext file
Cheong, Otfried ; Devillers, Olivier ; Glisse, Marc ; Park, Ji-won:
Covering families of triangles.
In: Periodica Mathematica Hungarica. Vol. 87 (1 September 2023) Issue 1 . - pp. 86-109.
ISSN 1588-2829
DOI der Verlagsversion: https://doi.org/10.1007/s10998-022-00503-4

This list was generated on Fri May 24 01:47:15 2024 CEST.
[Top of page]